MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ILLUMINATED URETER PROBE

KARL STORZ SE & CO. KG ILLUMINATED URETER PROBE
Model Number 496U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The illuminated ureter probe was not returned for evaluation.Customer stated they cultured it and there was no growth on the cultured sample.
 
Event or Problem Description
Allegedly, after a procedure, blood/bodily fluid was noted inside of the ureter probe upon return for reprocessing, which could have possibly resulted in cross-contamination.

Brand Name
ILLUMINATED URETER PROBE
Common Device Name
ILLUMINATED URETER PROBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8295086
Report Number9610617-2019-00019
Device Sequence Number1589498
Product Code FCS
UDI-Device Identifier04048551169629
UDI-Public4048551169629
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number496U
Device Catalogue Number496U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1